CSpace

Browse/Search Results:  1-10 of 10 Help

Selected(0)Clear Items/Page:    Sort:
Global small solutions of 2-D incompressible MHD system 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2015, 卷号: 259, 期号: 10, 页码: 5440-5485
Authors:  Lin, Fanghua;  Xu, Li;  Zhang, Ping
Favorite  |  View/Download:7/0  |  Submit date:2018/07/30
Inviscid MHD system  Anisotropic Littlewood-Paley theory  Dissipative estimates  Lagrangian coordinates  
On some large global solutions to 3-D density-dependent Navier-Stokes system with slow variable: Well-prepared data 期刊论文
ANNALES DE L INSTITUT HENRI POINCARE-ANALYSE NON LINEAIRE, 2015, 卷号: 32, 期号: 4, 页码: 813-832
Authors:  Paicu, Marius;  Zhang, Ping
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
Inhomogeneous Navier-Stokes equations  Littlewood-Paley theory  Wellposedness  
Large global solutions to 3-D inhomogeneous Navier-Stokes equations slowly varying in one variable 期刊论文
JOURNAL OF FUNCTIONAL ANALYSIS, 2011, 卷号: 261, 期号: 11, 页码: 3181-3210
Authors:  Gui, Guilong;  Huang, Jingchi;  Zhang, Ping
Favorite  |  View/Download:6/0  |  Submit date:2018/07/30
Inhomogeneous Navier-Stokes systems  Anisotropic Littlewood-Paley theory  Large solutions  
Global Solutions to the 3-D Incompressible Anisotropic Navier-Stokes System in the Critical Spaces 期刊论文
COMMUNICATIONS IN MATHEMATICAL PHYSICS, 2011, 卷号: 307, 期号: 3, 页码: 713-759
Authors:  Paicu, Marius;  Zhang, Ping
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
On the local wellposedness of 3-D water wave problem with vorticity 期刊论文
SCIENCE IN CHINA SERIES A-MATHEMATICS, 2007, 卷号: 50, 期号: 8, 页码: 1065-1077
Authors:  Zhang, Ping;  Zhang, Zhi-fei
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
water-waves  free boundary  incompressible Euler equations  
On the global wellposedness to the 3-D incompressible anisotropic Navier- Stokes equations 期刊论文
COMMUNICATIONS IN MATHEMATICAL PHYSICS, 2007, 卷号: 272, 期号: 2, 页码: 529-566
Authors:  Chemin, Jean-Yves;  Zhang, Ping
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
Global wellposedness and scattering for 3D energy critical Schrodinger equation with repulsive potential and radial data 期刊论文
FORUM MATHEMATICUM, 2007, 卷号: 19, 期号: 4, 页码: 633-675
Authors:  Zhang Xiaoyi
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
onthelocalwellposednessof3dwaterwaveproblemwithvorticity 期刊论文
scienceinchinaseriesamathematics, 2007, 卷号: 50, 期号: 8, 页码: 1065
Authors:  Ping ZHANG;  Zhifei ZHANG
Favorite  |  View/Download:0/0  |  Submit date:2020/01/10
Wellposedness for the fourth order nonlinear Schrodinger equations 期刊论文
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 2006, 卷号: 320, 期号: 1, 页码: 246-265
Authors:  Hao, CC;  Hsiao, L;  Wang, BX
Favorite  |  View/Download:2/0  |  Submit date:2018/07/30
fourth order nonlinear Schrodinger equations  Cauchy problem  wellposedness  smoothing effects  
studiesonschrodingerpoissonsystems 期刊论文
中国科学院研究生院学报, 2005, 卷号: 22, 期号: 5, 页码: 639
Authors:  Hao Chengchun;  Hsiao Ling
Favorite  |  View/Download:1/0  |  Submit date:2020/01/10